MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/pcc.0000000000003854

Медицинская библиотека · Pediatric critical care medicine : a journal of the Society of Critical Care Medicine and the World Federation of Pediatric Intensive and Critical Care Societies · 2025

High-Dose Insulin for Calcium Channel-Blocker and Beta-Blocker Poisoning in Children: Referrals to the Minnesota Regional Poison Center, 2000-2024.

Stevens Devon L, Montague Abby J, Olives Travis D, Lee Samantha C, Knack Sarah K, Cole Jon B

СтатьяПеревод в очереди

Аннотация

OBJECTIVES

High-dose insulin (HDI) is a unique therapy for beta-blocker (BB) and calcium channel-blocker (CCB) poisonings. We have examined pediatric patients with BB and/or CCB poisonings who received HDI therapy with the purpose of describing the clinical characteristics associated with these poisonings and the treatment.

DESIGN

Retrospective database study using our regional, three-state poison center at the Minnesota Regional Poison Center. We identified all children treated with HDI for BB and/or CCB poisonings between the years 2000 and 2024.

SETTING

Regional poison center data.

PATIENTS: Pediatric patients 18 years old or younger.

INTERVENTIONS: None.

MEASUREMENTS AND MAIN

RESULTS

We identified 36 patients with a median age of 16 years (range 7 mo-18 yr). There were 24 of 36 females, and 14 of 36 patients were poisoned with BBs, 16 of 36 patients by CCBs, and 6 of 36 patients by both drugs. The median peak insulin infusion rate was 1 unit/kg/hr (range 0.5-11 unit/kg/hr); the median insulin infusion duration was 23 hours (range 1-136 hr). The mean dextrose infusion concentration was 37% (range 5-70%). Vasopressors were used in 23 of 36 cases; median vasopressor duration was 38 hours (range 1-199 hr). Cardiac arrest occurred in 4 of 36 patients. Life support with extracorporeal membrane oxygenation (ECMO) was used in one patient. Three patients died as a result of poisoning.

CONCLUSIONS

In our three-state poison center, over a 25-year period (2000-2024), HDI was predominantly used in adolescents with intentional BB/CCB overdoses. No adverse events required early discontinuation of HDI. Escalation to ECMO support was rare. More experience is needed to evaluate the safety and effectiveness of HDI in small children.

Для цитирования: Stevens Devon L, Montague Abby J, Olives Travis D, Lee Samantha C, Knack Sarah K, Cole Jon B. High-Dose Insulin for Calcium Channel-Blocker and Beta-Blocker Poisoning in Children: Referrals to the Minnesota Regional Poison Center, 2000-2024.. Pediatric critical care medicine : a journal of the Society of Critical Care Medicine and the World Federation of Pediatric Intensive and Critical Care Societies. 2025. DOI: 10.1097/pcc.0000000000003854.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.